MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. BALLOON

AOMORI OLYMPUS CO., LTD. BALLOON
Model Number MAJ-1351
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the balloon was torn.The issue occurred during preparation for use for an undisclosed procedure.There were no reports of patient harm.
 
Additional Manufacturer Narrative
Updated h3.Corrected d9.This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, the reported malfunction was not reproduced.However, a definitive root cause could not be determined.The event can be detected and prevented in accordance with the following instructions for use (ifu).After checking the contents of the instruction manual, the following warning was issued: the balloon can easily tear, so beware of sharp objects.Balloons are fragile products.Handle them with care to avoid poking them with sharp objects.Store the balloon in a cool environment with low humidity.Store balloons in a cool, dry, dark place.After opening the laminate package, reseal it securely.If the laminate package remains open, the efficacy of the deoxidizer will be reduced.The oxygen absorber in the package remains effective until the package is opened.After opening the package, the latex rubber of the balloon will gradually deteriorate.To prevent deterioration of the balloon as much as possible, be sure to seal the package after opening.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Olympus will continue to monitor the field performance of this device.

Brand Name
BALLOON
Common Device Name
BALLOON
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19580595
Report Number9614641-2024-01302
Device Sequence Number7326276
Product Code PSV
UDI-Device Identifier04953170360459
UDI-Public04953170360459
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K042140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1351
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown